# SDR MWEA030076

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 9915558513
- Condition: Damaged
- Location: Sta Z34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT PRESSURE BULKHEAD FORMER ASSEMBLY FROM FORWARD SIDE OF AFT OF AFT PRESSURE BULKHEAD AT STATION Z34 TO FACICLITATE OTHER MAINTENACE.  --  REMOVED ASSEMBLY AND FORMER DRILLED UP AND INSTALLED NEW CLIP AND INSTALLED FORMER.
